# SDR 0300153243

- Difficulty date: February 1, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 32,449 hours, 13,502 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: C
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RECEIVED CABIN PRRESSURE EXCESS CABIN ALTITUDE MESSAGE AT 10,000 FT. LEVELED OFF AT 11,000 FT AND MESSAGE WENT AWAY. CLIMBED TO 12,800 FT AND MESSAGE RETURNED. LEVELED OFF AT 12,000 FT AND MESSAGE CLEARED FOLLOWED SHORTLY BY THE SAFETY VALVE OPENING, MASKS DEPLOYED. WHILE RETURNING, RECEIVED CAB PR SYS 1 FAULT MESSAGE. TEST OF CABIN PRESSURE CONTROLLER 1 AND 2 CHECKED GOOD. REPLACED OUTFLOW VALVE AND OPERATIONALLY TESTED GOOD. DISCREPANCY RETURNED DURING FERRY FLT. REMOVED DUST CAP FROM THE AMBIENT PRESSURE PORT OF CABIN PRESSURE CONTROLLER 1. SYSTEM TESTED GOOD AND RETURNED AIRCRAFT TO SERVICE.
